Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 302, Number 2
HTML articles powered by AMS MathViewer

Stationary configurations of point vortices
Kevin Anthony O’Neil PDF
Trans. Amer. Math. Soc. 302 (1987), 383-425
The Fraser-Horn and Apple properties
Joel Berman and W. J. Blok PDF
Trans. Amer. Math. Soc. 302 (1987), 427-465
Graded Lie algebras of the second kind
Jih Hsin Chêng PDF
Trans. Amer. Math. Soc. 302 (1987), 467-488
The multiplicity of isolated two-dimensional hypersurface singularities
Henry B. Laufer PDF
Trans. Amer. Math. Soc. 302 (1987), 489-496
The topology of resolution towers
Selman Akbulut and Henry King PDF
Trans. Amer. Math. Soc. 302 (1987), 497-521
Produced representations of Lie algebras and Harish-Chandra modules
Michael J. Heumos PDF
Trans. Amer. Math. Soc. 302 (1987), 523-534
Prime ideals in enveloping rings
D. S. Passman PDF
Trans. Amer. Math. Soc. 302 (1987), 535-560
Strong multiplicity theorems for $\textrm {GL}(n)$
George T. Gilbert PDF
Trans. Amer. Math. Soc. 302 (1987), 561-576
Proof of a conjecture of Kostant
Dragomir Ž. Đoković PDF
Trans. Amer. Math. Soc. 302 (1987), 577-585
Asymptotic behavior and traveling wave solutions for parabolic functional-differential equations
Klaus W. Schaaf PDF
Trans. Amer. Math. Soc. 302 (1987), 587-615
VMO, ESV, and Toeplitz operators on the Bergman space
Ke He Zhu PDF
Trans. Amer. Math. Soc. 302 (1987), 617-646
The connectedness of the group of automorphisms of $L^ 1(0,1)$
F. Ghahramani PDF
Trans. Amer. Math. Soc. 302 (1987), 647-659
Convex subcones of the contingent cone in nonsmooth calculus and optimization
Doug Ward PDF
Trans. Amer. Math. Soc. 302 (1987), 661-682
Degrees of splittings and bases of recursively enumerable subspaces
R. G. Downey, J. B. Remmel and L. V. Welch PDF
Trans. Amer. Math. Soc. 302 (1987), 683-714
On the central limit theorem for dynamical systems
Robert Burton and Manfred Denker PDF
Trans. Amer. Math. Soc. 302 (1987), 715-726
On the Stickelberger ideal and the relative class number
Tatsuo Kimura and Kuniaki Horie PDF
Trans. Amer. Math. Soc. 302 (1987), 727-739
Une minoration de la norme de l’opérateur de Cauchy sur les graphes lipschitziens
Guy David PDF
Trans. Amer. Math. Soc. 302 (1987), 741-750
$K$-theory and right ideal class groups for HNP rings
Timothy J. Hodges PDF
Trans. Amer. Math. Soc. 302 (1987), 751-767
The normal subgroup structure of the Picard group
Benjamin Fine and Morris Newman PDF
Trans. Amer. Math. Soc. 302 (1987), 769-786
An infinite-dimensional Hamiltonian system on projective Hilbert space
Anthony M. Bloch PDF
Trans. Amer. Math. Soc. 302 (1987), 787-796
Holomorphic mappings on $l_ 1$
Raymond A. Ryan PDF
Trans. Amer. Math. Soc. 302 (1987), 797-811